# SDR USAA2011032991271

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 54,958 hours, 38,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591479
- Part serial: 1227
- Condition: Low Pressure
- Location: L1 Door
- Part time: 52,237 hours, 8,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - L-1 DOOR SLIDE BOTTLE PRESSURE LOW.  REPLACED L-1 DOOR SLIDE IAW JOB CARD 03C10552002.
